# SDR REXA201100451

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 18,933 hours, 16,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559.00 RT SIDE WEB HAS INDICATIONS NOTED I/B OF RBL 18.0 WL 59.10 APPROX .2 INCH IN LENGTH 50 PERCENT FSH AND O/B OF RBL 9.0 WL 58.70 APPROX .3 INCH IN LENGTH 80 PERCENT FSH.  FAILED NDT.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 REV E; REO 601R-53-41-609 REV B; & BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0114.
